# SDR HYIA20220216001

- Difficulty date: February 8, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 39,536 hours, 37,715 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 52920299
- Condition: Cracked
- Location: Zone 400
- Part time: 14,631 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING THE LIGHTED BOROSCOPE INSPECTION PROCEDURE AS OUTLINED IN TEXTRON MEL-54-02R2 TO SATISFY AD2017-10-19, A CRACK WAS IDENTIFIED ON THE OUTBOARD RADIUS OR THE LEFT HAND OUTBOARD NACELLE FITTING.  THIS CRACK MEASURES APPROXIMATELY .119 INCHES LONG AND IT'S LOCATION IS CONSISTENT WITH OTHERS FOUND USING THIS SAME METHOD.  THIS FITTING HAS BEEN REMOVED AND WILL BE REPLACED USING NEW SUPERSEDED P/N: 5292029-31.
